# SDR DALA2022111807436

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE 2 AT DOOR S TOP FITTING 1 POSITION. CORRECTIVE ACTION: .PERFORMED REPAIR INSTRUCTIONS AT FR 68 RH DOOR STOP FITTING 1; BTW STR 20R TO STR 23R AS PER ER/A 603003- 14ADREV.ORIGINAL SECTION I. (2500729)
